# SDR UPS08854236

- Difficulty date: December 12, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fuel Tank
- Condition: Damaged
- Location: Rgiht Aux
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR 803-W4-23 RT AUX TANK, LOWER, XFS53, HAS NO SRM REF AND REQUIRES ENGINEERING DISPOSITION.  REMOVED EXISTING REPAIR.  FABRICATED AND INSTALLED REPAIR WITH UPS EO DC8-5730-31576-A.
